Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Unprotected sex, allergy rashes, headaches, weakness. Taken ipill medication. Treatment?

Hi! I had an unprotected sex with my boyfriend on 28th August and that day itself I took Ipill and 30th August again we had unprotected sex and took ipill again. I know it was stupid and I have done a terrible job. But i was so confuse. Now i am having some kind of allergy rashes in my body even having headache and weakness. My menstrual cycle date is 8th. So should i wait till 8th or take some kind of medicine for all these ?
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi Dear thanks for your question on HCM,you had unprotected sex twice and both time you used i pill,and now having headache and weakness,this is due to the side effect of i pill,don't worry it will go,your cycle is due on 8th of September,you wait for your cycle before taking any other treatment ,i hope you won't need any treatment,still you wait for your cycle ,and if it get delayed then go for further treatment
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor